Wondering if one cancels out the other/increases some weird reaction? Thanks for your reply.
Latuda at 80 mg has made my Daily 70 mg Vyvanse, and 40 mg Adderall XR almost completely ineffective.
And that's a lot of stimulant.
I tripled up my Vyvanse one day, to 210 mg, supposedly the max your body will obsorb. And it still wasn't as effective as 40 mg Vyvanse used to be. I've gone back to Seroquel ( and it's weight gain and ineffect to fully conquer a feeling people are after me). But as my psychiatrist says, Maybe people are after me.
I was recently prescribed 40mg Latuda once daily. I have been on 50mg of Vyvanse for approximately 2 years. My Vyvanse is taken in morning and Latuda after dinner. I waited until dinner tonight to take Vyvanse because I will be up late working. Took them together. Within 15-30 minutes experienced nausea. The Vyvanse isn’t working at all and I’m extremely tired and sleepy. I slept 8 hrs last night. I have done this other times with Vyvanse (taking later in day) with no issues. The two of these drugs taken at the same time, is defiantly a no-go for me. So much for work as I’m headed to bed.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2010 • 1 answer
Posted 6 Dec 2016 • 2 answers
Posted 23 Dec 2016 • 3 answers
Posted 19 Jan 2017 • 3 answers
Posted 16 Feb 2017 • 1 answer